# SDR HALA2020071900149

- Difficulty date: July 18, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 30,425 hours, 4,816 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 43732190012
- Part serial: 14087
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 15,715 hours, 2,386 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM,   FUEL LEAKING  FROM NR 2 ENGINE DRAIN MAST.   MECHANIC FOUND LEAK COMING FROM FMU LINE. LINE DISCONNECTED FOR PARKING.  RECONNECTED FMU LINE PER AMM 73-21-52-400-802-A.  REMOVED AND REPLACED THE NR 2 ENGINE FMU IAW AMM 73-21-52-400-802-A. COMPLETED ALL STEP UP TO 5.D.  LEAK TESTED OK IAW AMM 71-00-00-700-827A.
